MAUDE Adverse Event Report: RXSIGHT INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient with a history of herpes simplex virus (hsv) developed hsv keratitis approximately 1 week following the patient's first light adjustment treatment.The patient was subsequently prescribed antiviral medication to treat the hsv keratitis.Hsv keratitis was resolved and the patient completed all remaining light adjustments and lock-in treatments.

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key23330379
Report Number3012712027-2025-00397
Device Sequence Number21466737
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public00818806020029
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002-006
Device Catalogue Number61002-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale